Repositorio de producción científica de la Universidad de Sevilla

Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings

Mostrar el registro sencillo del ítem

dc.creator Domínguez Benavides, Tomás es
dc.creator Lorenzo Ramírez, Josefa es
dc.date.accessioned 2016-09-22T11:29:49Z
dc.date.available 2016-09-22T11:29:49Z
dc.date.issued 2001
dc.identifier.citation Domínguez Benavides, T. y Lorenzo Ramírez, J. (2001). Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society, 129 (12), 3549-3557.
dc.identifier.issn 0002-9939 es
dc.identifier.issn 1088-6826 es
dc.identifier.uri http://hdl.handle.net/11441/45286
dc.description.abstract Let X be a Banach space, C a weakly compact convex subset of X and T : C → C an asymptotically nonexpansive mapping. Under the usual assumptions on X which assure the existence of fixed point for T, we prove that the set of fixed points is a nonexpansive retract of C. We use this result to prove that all known theorems about existence of fixed point for asymptotically nonexpansive mappings can be extended to obtain a common fixed point for a commuting family of mappings. We also derive some results about convergence of iterates. es
dc.description.sponsorship Dirección General de Investigación Científica y Técnica es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher American Mathematical Society es
dc.relation.ispartof Proceedings of the American Mathematical Society, 129 (12), 3549-3557.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Nonexpansive mapping es
dc.subject Asymptotically nonexpansive mapping es
dc.subject Retraction es
dc.subject Common fixed points es
dc.subject Convergence of iterates es
dc.title Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID PB 96-1338-C01-C02 es
dc.relation.projectID FQM 0127 es
dc.relation.publisherversion http://www.ams.org/journals/proc/2001-129-12/S0002-9939-01-06141-X/S0002-9939-01-06141-X.pdf es
dc.contributor.group Universidad de Sevilla. FQM127: Análisis Funcional no Lineal es
idus.format.extent 10 p. es
dc.journaltitle Proceedings of the American Mathematical Society es
dc.publication.volumen 129 es
dc.publication.issue 12 es
dc.publication.initialPage 3549 es
dc.publication.endPage 3557 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/45286
Tamaño: 185.1Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem